Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebras with cycle-finite Galois coverings


Authors: José A. de la Peña and Andrzej Skowroński
Journal: Trans. Amer. Math. Soc. 363 (2011), 4309-4336
MSC (2010): Primary 16G60, 16G70
Published electronically: March 1, 2011
MathSciNet review: 2792989
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the finite dimensional algebras over an algebraically closed field which admit cycle-finite Galois coverings with torsion-free Galois groups are of tame representation type, and derive some consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G60, 16G70

Retrieve articles in all journals with MSC (2010): 16G60, 16G70


Additional Information

José A. de la Peña
Affiliation: Instituto de Matemáticas, UNAM, Ciudad Universitaria, 04510 México, D.F. México
Email: jap@matem.unam.mx

Andrzej Skowroński
Affiliation: Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Email: skowron@mat.uni.torun.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05256-6
PII: S 0002-9947(2011)05256-6
Keywords: Tame algebras, Galois coverings, cycles of modules
Received by editor(s): June 25, 2009
Received by editor(s) in revised form: November 19, 2009
Published electronically: March 1, 2011
Additional Notes: Both authors acknowledge support from the Consejo Nacional de Ciencia y Technologia of Mexico.
The second author has also been supported by the research grant no. N N201 269135 of the Polish Ministry of Science and Higher Education.
Article copyright: © Copyright 2011 American Mathematical Society